Thread: Ephedrine and erections
09-30-2003, 12:44 AM #1
Ephedrine and erections
Alright, I've been eperiencing this for a while and I wanted to ask u guys if you've gone through the same thing.
Every time I take ephedrine I'm unable to get a hardon. My d*ck just sorta contracts and there's nothing I can do to get some blood in there.
It takes a good 6 hours or so for the effect to wear off. Does anyone else experience this? Any other ideas for burning extra calories without this little unwanted side effect?
09-30-2003, 03:25 AM #2Junior Member
- Join Date
- May 2003
yup, ephedrine dick, someone told me ephedrine constrics blood vessil's making it impossible to get a hard on...that's why I don't use it any more
09-30-2003, 05:22 AM #3
Sorry bro.........no experience with that shit..........I get hard ons when the wind blows................im just good like that
09-30-2003, 05:49 AM #4Associate Member
- Join Date
- Dec 2002
- NORTH CAROLINA
Damn bro,sorry to hear your pain.I don't have that problem and I take ephedrine almost every day.I don't know what i would do without my ephedrine before workout,it's like coffee to me except I don't drink coffee.
10-01-2003, 10:26 PM #5
Once i took way too much ephedra and it felt like i was on some serious drugs. My friend tried the same thing and compared it to E. While i was in that state, i could not get an erection. the guy was TINY. I know where you're coming from.
10-02-2003, 07:35 AM #6
Yeah, I noticed that my wood wasn't the most solid thing when I used to take ephidrine... and I'm hornier than a goat too
Not the best thing to do if you have a new girlfriend and want to impress her.
10-02-2003, 04:41 PM #7
Yup. It just shrinks like it never does.
10-02-2003, 04:43 PM #8Originally Posted by mass junkie
wow bro that sucks it must be in the up right position all the time
Same here dont get anything for a while or untill it wears off
10-02-2003, 05:08 PM #9Anabolic Member
- Join Date
- Nov 2001
it's probably raising your BP!!that's what's causing the loss of a full erection.
10-02-2003, 08:20 PM #10
Ephedrine is a CNS...it's common to have your symptoms.
10-08-2003, 03:27 PM #11
I mean it's not only limp, but shrunken. Talking bout a constant stiffy though, I remember when I tried a viagra at work just to test it out. What an experience that was. I pretty much had to sit around for like 4 hours, plus everything looked a little blue.
Last edited by cool7425; 10-08-2003 at 04:34 PM.
10-08-2003, 03:32 PM #12
It' like the acorn that isn't becoming a tree.J-lo won't help much in that situation.It's like doing speed,you want to but look down at this cocktail mini DB
10-08-2003, 04:47 PM #13
I have not had that problem with ephedrine, but I have heard that can happen...sorry to hear mr. woody isn't working like u want....
And I don't suffer from mass' windy situation either.....But I have played with mine so much in the shower(I'll wash it how I want) that when it rains he has to stand at attention
10-08-2003, 05:22 PM #14
Mass windy situation? Rain? I'm not sure I follow. It's ok though.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)